Hi, I am very worry because I took Plan B Next Choice on Jan. 15 and on Jan. 20 I started feeling sick, with nauseas, light headed, stomach pain, and bleeding. The nauseas, headed and bleeding stopped about four days later, but the stomach pain does not want to go away. The first time I took Plan B One Step was on Dec 29, 2009 but I did not have any side effects that time. My regular period was Dec. 11, then Jan. 7, after taking Plan B Next Choice, I started bleeding on Jan. 22 four about four day, the blood looked light in color almost pink for the first two days. On February 7 I saw something that looks like blood or something black mixed with my stools, I saw that twice that day, then I started to bleed like if I was getting my period, but the blood looked light red and watery, it did not looked like the regular blood I get when I have my period. I was drinking Mylanta prior to that, On Jan. 26 I started to drink Mylanta because my doctor said it will help me with my stomach. On Feb 9 I went to see the doctor, but they are not sure why I have stomach pain, they will do an exam to my stool and gave me antibiotics (Azithromycin 500mg and Metronidazol 500mg). Everytime I took Mylanta it gave me diarrhea. Few minutes After taking the antibiotics Like 30 minutes later I went to the bathroom and had diarrhea and the blood came like if it was pee, in a big amount. Today Feb. 10, I am havig less pain I would say not pain but my stomach keep making sounds like if it has gas traveling around and the bleeding stopped this morning, don't know if it will come back later, since I did not have it in a regular flow only when I pee or on my stool. I am concern that this could be something bad does any body knows if this is normal after taking plan B. Does anybody have any idea what could it be? Please let me know, Thank you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?